Browse drugs A-Z

I’ve been on ozempic for almost a year and have experienced hair loss?

February 2020 Comment 2K Report
I’ve been on ozempic for almost a year and have experienced hair loss? Asked 7 hours ago by Morganbonds83 Topics alopecia, hair, ozempic

Has anyone else experienced this ?

Answer this question Responses

No responses have yet been posted. Add your response to this question.

Further Information
  • Ozempic Information for Consumers
  • Ozempic Information for Healthcare Professionals (includes dosage details)
  • Side Effects of Ozempic (detailed)
Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Search Similar Questions Trazodone - Has anyone experienced hair loss on Tazdoone?

Updated 7 Apr 2019 • 5 answers

Does Wellutrin cause hair loss?

Updated 8 Jul 2017 • 3 answers

Has anyone taking hydrochlorothiazide started having a problem with hair thinning/hair loss?

Updated 29 Sep 2018 • 2 answers

Hydroxychloroquine - Loss of hair, stared lossing hair very time I wash my hair hand full of hair?

Updated 9 Mar 2019 • 2 answers

Ozempic - No weight loss on Ozempic?

Updated 5 days ago • 1 answer

Drugs A to Z Information Tips

Drugs database for comprehensive prescription and patient information


Disclaimer
- All data on this website is for information only. Always consult your illness to the nearest doctor for certainty of your condition.
- Semua data yang ada pada website ini bertujuan untuk informasi belaka. Selalu konsultasikan penyakit anda ke dokter terdekat untuk kepastian kondisi anda.

Get in touch

© Copyright 2020 AZDOKTER.COM - All rights reserved.